Any one have this sensation while on chemo? We do have a history of choking in the family, but Leslee says this is something new for her. Did find one small reference to tightning of the throat under Doxil, very rare??? I am aware of it, so I take care of my chewing and swallowing always. Have had several close calls in my life, 911 and the whole thing.
The tightning they refer to, occurs during infusion and last up to a day after and then is supposed to resolve. Does she have mouth sores to go along with her hand and foot syndrome? They might affect sensation in the throat. Of course just having cancer, a recurrance, hand and foot sores what normal person wouldn't have a tightning of the throat. If I had the feeling I might try using one of my xanax's to see if it worked, at least I would sleep My heart goes out to Leslie, I have only had anemia and a skin rash 5 days after treatment from the doxil. Sorry Star
I had a terrible case of heartburn awhile ago. Thought I was having a heart attack, or an allergic reaction to chemo, it was scarry. What happens with chemo is it really messes with the intestines so then gas backs up toward the chest. It messes with the whole digestive system. I am glad you take care of your chewing. I must always do that also. I have always had a habit of eating too fast. And maybe chewing gum would help Leslie. I also find that a mint helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.